On one problem of minimization of area
Abstract
We consider the problem of asymptotically optimal location of disks with equal radii for the minimization of the are of the figure bounded by a given curve and a connected union of these disks.Downloads
Published
25.07.1997
Issue
Section
Research articles
How to Cite
Ligun, A. A., and A. A. Shumeiko. “On One Problem of Minimization of Area”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 7, July 1997, pp. 927–936, https://umj.imath.kiev.ua/index.php/umj/article/view/5083.